Solpadeine Plus Capsules
Adults: 2 capsules up to 4 times daily. Maximum 8 capsules in 24 hours. Children not to be given.
You should make sure that you carefully read all product packaging and labels prior to use
Red and white capsule containing: Paracetamol 500mg, Caffeine 30mg, Codeine phosphate 8mg.
Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. Consult your doctor or pharmacist before taking this product if you suffer from alcoholism, kidney or liver problems, if you are taking any other medicines or if you are pregnant. Codeine is used only in combination with other analgesics and the above warnings and side effects should be adhered to. Caffeine should not be used by anyone with known sensitivity. Avoid drinking too much tea or coffee when taking these tablets.
Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin. Caffeine may cause nausea, headache and insomnia. Codeine may cause constipation.
+Orders below £40 will incur a £3.95 delivery charge. Delivered within five working days. Delivered Mon-Fri (excluding weekend and bank holidays). Additional terms and conditions apply, please click here.
Back in stock email notification for Solpadeine Plus Capsules
Sign up for updates below. Unless you are opted-in for marketing emails, we will only email you regarding the stock status of this product.
All fields are required *